Loading [MathJax]/jax/output/SVG/config.js
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, 2015, Volume 19, Number 4, Pages 736–749
DOI: https://doi.org/10.14498/vsgtu1434
(Mi vsgtu1434)
 

This article is cited in 9 scientific papers (total in 9 papers)

Differential Equations and Mathematical Physics

An inverse problem for a nonlinear Fredholm integro-differential equation of fourth order with degenerate kernel

T. K. Yuldashev

M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk, 660014, Russian Federation
Full-text PDF (727 kB) Citations (9)
(published under the terms of the Creative Commons Attribution 4.0 International License)
References:
Abstract: We consider the questions of one value solvability of the inverse problem for a nonlinear partial Fredholm type integro-differential equation of the fourth order with degenerate kernel. The method of degenerate kernel is developed for the case of inverse problem for the considering partial Fredholm type integro-differential equation of the fourth order. After denoting the Fredholm type integro-differential equation is reduced to a system of integral equations. By the aid of differentiating the system of integral equations reduced to the system of differential equations. When a certain imposed condition is fulfilled, the system of differential equations is changed to the system of algebraic equations. For the regular values of spectral parameterthe system of algebraic equations is solved by the Kramer metod. Using the given additional condition the nonlinear Volterra type integral equation of second kind with respect to main unknowing function and the nonlinear Volterra special type integral equation of first kind with respect to restore function are obtained. We use the method of successive approximations combined with the method of compressing maps. Further the restore function is defined. This paper developes the theory of Fredholm integro-differential equations with degenerate kernel.
Keywords: inverse problem, integro-differential equation, Fredholm type equation, degenerate kernel, system of integral equations, one valued solvability.
Original article submitted 29/IV/2015
revision submitted – 14/VI/2015
Bibliographic databases:
Document Type: Article
UDC: 517.968.21
MSC: 45B05
Language: Russian
Citation: T. K. Yuldashev, “An inverse problem for a nonlinear Fredholm integro-differential equation of fourth order with degenerate kernel”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:4 (2015), 736–749
Citation in format AMSBIB
\Bibitem{Yul15}
\by T.~K.~Yuldashev
\paper An inverse problem for a nonlinear Fredholm
integro-differential equation of fourth order with degenerate kernel
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2015
\vol 19
\issue 4
\pages 736--749
\mathnet{http://mi.mathnet.ru/vsgtu1434}
\crossref{https://doi.org/10.14498/vsgtu1434}
\zmath{https://zbmath.org/?q=an:06969191}
\elib{https://elibrary.ru/item.asp?id=25687500}
Linking options:
  • https://www.mathnet.ru/eng/vsgtu1434
  • https://www.mathnet.ru/eng/vsgtu/v219/i4/p736
  • This publication is cited in the following 9 articles:
    1. Yu. P. Apakov, S. M. Mamajanov, “Boundary value problem for a fourth-order equation of parabolic-hyperbolic type with multiple characteristics, whose slopes are greater than one”, Russian Math. (Iz. VUZ), 66:4 (2022), 1–11  mathnet  crossref  crossref
    2. E. Providas, I. N. Parasidis, “On the solution of some higher-order integro-differential equations of special form”, Vestn. SamU. Estestvennonauchn. ser., 26:1 (2020), 14–22  mathnet  crossref
    3. T. K. Yuldashev, “Ob odnoi nelokalnoi obratnoi zadache dlya nelineinogo integro-differentsialnogo uravneniya Benney-Luke s vyrozhdennym yadrom”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 3, 19–41  mathnet  crossref  elib
    4. T. K. Yuldashev, “Nelokalnaya kraevaya zadacha dlya neodnorodnogo psevdoparabolicheskogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 42–54  mathnet  crossref
    5. T. K. Yuldashev, “Ob odnom smeshannom differentsialnom uravnenii chetvertogo poryadka”, Izv. IMI UdGU, 2016, no. 1(47), 119–128  mathnet  elib
    6. T. K. Yuldashev, “Nonlocal problem for a mixed type differential equation in rectangular domain”, Uch. zapiski EGU, ser. Fizika i Matematika, 2016, no. 3, 70–78  mathnet
    7. T. K. Yuldashev, “Ob odnoi kraevoi zadache dlya trekhmernogo analoga differentsialnogo uravneniya Bussineska”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2016, 424–433  mathnet  mathscinet  elib
    8. T. K. Yuldashev, “Obyknovennoe integro-differentsialnoe uravnenie s vyrozhdennym yadrom i integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 644–655  mathnet  crossref  zmath  elib
    9. T. K. Yuldashev, “Smeshannoe differentsialnoe uravnenie tipa Bussineska”, Vestnik VolGU. Seriya 1. Matematika. Fizika, 2016, no. 2(33), 13–26  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Statistics & downloads:
    Abstract page:841
    Full-text PDF :351
    References:116
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025